Do you often get a reactionon Debrox ear drops?
- 18 Apr 2010 by joy4sk
- debrox, ear wax impaction
I got puffy eyes and hands.
20 Oct 2010
Puffy eyes and hands are a sign of an allergic reaction. If it persists, you will need to seek medical attention. If this is a recurring side effect when you use the drops, I advise you to stop using them. Talk to your doctor.
18 Apr 2010
I have checked several sites and do not find the symptoms that you have.
But I can understand that you might have puffy eyes, as the ears, noes and the drainage of the eyes are connected.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... shower. I am producing tears, but have swollen and some burning. I have omnipred (prednisolone) acetate ophtaomic 1 0/0. can I use this ...
1 answer • 15 Aug 2011
After a few minutes do I then tilt my head to the same side where the drops were entered' and the wax runs out?
1 answer • 24 Nov 2014
I was given this medicine for an ear infection along with an oral antibiotic. The dr. knew about the hole in my ear drum and my concerns. After 1 use ...
1 answer • 1 Mar 2015
Hi. I am 19 years old (female) and currently have an ear infection. For about two months my ears have been rather painful, both ears. I went to the ...
1 answer • 26 Mar 2015